Přejít na obsah
Coricidin HBP Cold & Flu Tablets, 10ct, Pack of 5

Price:

698,88 Kč


Coricidin HBP Cold & Flu Tablets, 10ct, Pack of 5

https://nutricity.cz/shop/brswkhyppmnrq2l4-coricidin-hbp-cold-flu-tablets-10ct-pack-of-5-210410 https://nutricity.cz/web/image/product.template/210410/image_1920?unique=9dc132e

Stock Expiry Date*: 07-05-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The brand that gives powerful cold symptom relief without raising your blood pressure
  • Provides fast, powerful cold symptom relief for people with high blood pressure
  • Relieves fever, runny nose, sneezing, body aches , headache, and sore throat
  • Decongestant free
  • Comes Tablet form

698,88 Kč 698.88 CZK 698,88 Kč Včetně daně

Not Available For Sale

(13,98 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • UPC
  • Název typu balení
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Číslo části výrobce
  • Rozměry položky

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení Oxid titaničitý, Talk, Stearát hořečnatý, povidon, Mikrokrystalická celulosa, Polyethylenglykol, polyvinylalkohol, FD&C red no. 40 aluminum lake, lactose anhydrous, Active ingredients (in each tablet) Purposes Acetaminophen 325 mg Pain reliever/fever reducer Chlorpheniramine maleate 2 mg Antihistamine Inactive ingredients corn starch
Značka Coricidin HBP
Chuť Neochucené
Počet jednotek Počet 50.00
Formulář položky Tableta
Hmotnost položky 2.89 Ounces
Počet položek 5
Dávkování Tablety
Výrobce Coricidin HBP
Typ výrobku Reliéf chladu a chřipky
Specifické použití pro produkty Studená
UPC 044294013094
Název typu balení Kolonka
Název značky Coricidin HBP
Popis věku Dospělí
Typ kontejneru Láhev
Číslo části výrobce 80808
Rozměry položky 4.41 x 2.29 x 11.02 inches
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

Important information

Indications

Coricidin HBP Cold & Flu Tablets, 10ct, Pack of 5

Ingredients

Active ingredients (in each tablet) Purposes Acetaminophen 325 mg Pain reliever/fever reducer Chlorpheniramine maleate 2 mg Antihistamine Inactive ingredients corn starch, FD&C red No. 40 aluminum lake, lactose anhydrous, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, talc, titanium dioxide

Directions

Directions: do not use more than directed (see overdose warning),adults and children 12 years and over, 2 tablets every 4 to 6 hours, not more than 12 tablets in 24 hours. Children 6 to under 12 years of age 1 tablet every 4 to 6 hours, not more than 5 tablets in 24 hours. Children under 6 years of age: ask a doctor. Store between 20º to 25ºC (68º to 77ºF)

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.41 x 2.29 x 11.02 inches; 2.89 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.